# SDR HALA2017072400206

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 103,807 hours, 18,630 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 82070205
- Condition: Malfunctioned
- Location: First Officer'S
- Part time: 8,566 hours, 1,727 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 350, CAPTAIN`S ALTIMETER READ 35,000, FIRST OFFICER'S READ 34,850, 150FT SPLIT.  CORRECTED ITSELF WHEN FIRST OFFICER SELECTED ALT AIR DATA SWITCH.   TESTED CAPTAIN`S AND FIRST OFFFICER`S SYSTEMS WITH AIR DATA TESTER. F/O SIDE READS 40 FT LOW.  REPLACED THE FIRST OFFICER`S ADC IAW AMM 34-12-00. PERFORMED MCDP TEST 30. TEST PASSED. OK FOR SERVICE.
